Taiwanese Journal of Mathematics

Regularity Criteria for the Generalized Magnetohydrodynamic Equations and the Quasi-geostrophic Equations

Jishan Fan, Hongjun Gao, and Gen Nakamura

Full-text: Open access

Abstract

In this paper we consider the Cauchy problem for the 3D generalized magnetohydrodynamic (MHD) equations and the quasi-geostrophic (QG) equations. We prove some new regularity criteria for weak solutions.

Article information

Source
Taiwanese J. Math., Volume 15, Number 3 (2011), 1059-1073.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406284

Digital Object Identifier
doi:10.11650/twjm/1500406284

Mathematical Reviews number (MathSciNet)
MR2829897

Zentralblatt MATH identifier
1236.35120

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics 76D05: Navier-Stokes equations [See also 35Q30]

Keywords
generalized MHD equations regularity criteria multiplier spaces quasi-geostrophic equations

Citation

Fan, Jishan; Gao, Hongjun; Nakamura, Gen. Regularity Criteria for the Generalized Magnetohydrodynamic Equations and the Quasi-geostrophic Equations. Taiwanese J. Math. 15 (2011), no. 3, 1059--1073. doi:10.11650/twjm/1500406284. https://projecteuclid.org/euclid.twjm/1500406284


Export citation

References

  • J. Wu, Generalized MHD equations, J. Differential Equations, 195 (2003), 284-312.
  • Y. Zhou, Regularity criteria for the generalized viscous MHD equations, Ann. I. H. Poincaré-AN, 24 (2007), 491-505.
  • C. He and Z. Xin, On the regularity of solutions to the magnetohydrodynamicequations, J. Differential Equations, 213(2) (2005), 235-254.
  • Y. Zhou, Remarks on regularities for the 3D MHD equations, Discrete Contin.Dynam. Syst., 12(5) (2005), 881-886.
  • V. G. Maz'ya, On the theory of the $n$-dimensional Schrödinger operator, Izv. Akad. Nauk SSSR $($Ser. Mat.$)$, 28 (1964), 1145-1172.
  • V. G. Maz'ya and T. O. Shaposhnikova, Theory of Multipliers in Spaces of Differentiable Functions, Pitman, 1985.
  • V. G. Maz'ya and I. E. Verbitsky, Capacitary estimates for fractional integrals, with applications to partial differential equations and Sobolev multipliers, Ark. Mat., 33 (1995), 81-115.
  • V. G. Maz'ya and I. E. Verbitsky, The Schrödinger operator on the energy space: boundedness and compactness criteria, Acta Math., 188 (2002), 263-302.
  • H. Triebel, Theory of Function Spaces, Birkäuser Verlag, Boston, 1983.
  • H. Kozono and Y. Shimada, Bilinear estimates in homogeneous Triebel-Lizorkin spaces and the Navier-Stokes equations, Math. Nachr., 276 (2004), 63-74.
  • P. Constantin, Geometric statistics in turbulence, SIAM Rev., 36 (1994), 73-98.
  • A. Majda and A. Bertozzi, Vorticity and Incompressible Flow, Cambridge, University, Press, Cambridge, UK, 2002.
  • P. Constantin, A. Majda and E. Tabak, Formation of strong fronts in the 3-D quasi-geostrophic thermal active scalar, Nonlinearity, 7 (1994), 1459-1533.
  • D. Chae, On the continuation principles for the Euler equations and the quasi-geostrophic equation, J. Differential Equations, 227 (2006), 640-651.
  • D. Chae and J. Lee, On the global well-posedness and stability of the Navier-Stokes and the related equations, Advances in Math. Fluid Mech., Contributions to Current Challenges in Mathematical Fluid Mechanics, Birkhauser, 2004, pp. 31-51.
  • P. Constantin and J. Wu, Behavior of solutions of 2D quasi-geostrophic equations, SIAM J. Math. Anal., 30 (1999), 937-948.
  • L. Caffarelli and A. Vasseur, Drift diffusion equations with fractional diffusion and the quasi-geostrophic equation, Arxiv preprint math/0608447.
  • A. Kiselev, F. Nazarov and A. Volberg, Global well-posedness for the critical 2D dissipative quasi-geostrophic equation, Inventiones Math., 167 (2007), 445-453.
  • D. Chae, On the regularity conditions for the dissipative quasi-geostrophic equations, SIAM J. Math. Anal., 37 (2006), 1649-1656.
  • D. Chae, On the Regularity Conditions for the Navier-Stokes and the Related Equations, Revista Mat. Iberoamericana, 23 (2007), 371-384.
  • J. Yuan, On regularity criterionfor the dissipative quasi-geostrophic equations, J. Math. Anal. Appl., 340 (2008), 334-339.
  • E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton, NJ, 1970.